MathSciNet Relay Station
MathSciNet bibliographic data
MR839336 (87g:58080) 58F12 (54F45)
Hata, Masayoshi On the structure of self-similar sets. Japan J. Appl. Math. 2 (1985), no. 2, 381–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement